标题:An Iteration Method for Solving the Asymptotic Equation of Optically Thick Layers
作者:Zhao, Guangyuan; Sun, Xianming
作者机构:[Zhao, Guangyuan] Shandong Univ Technol, Sch Comp Sci & Technol, Zibo 255049, Shandong, Peoples R China.; [Sun, Xianming] Shandong Univ Technol, Sch 更多
会议名称:Progress in Electromagnetics Research Symposium
会议日期:MAR 22-26, 2010
来源:PIERS 2010 XI'AN: PROGRESS IN ELECTROMAGNETICS RESEARCH SYMPOSIUM PROCEEDINGS, VOLS 1 AND 2
出版年:2010
卷:2
页码:1419-1423
摘要:For optically thick plane-parallel homogeneous layers, the reflection may be approximated by using so-called asymptotic expressions, which involve the reflection properties of the corresponding semi-infinite layer and the leading eigensolution of the equation of radiative transfer. In this paper, equations are derived for computing the escape function, diffusion pattern, diffusion exponent, and the reflection of semi-infinite clouds by using an iteration method. This method is suitable for numerical computations and is valid throughout the full range of single scattering albedos. The present formulations are validated by comparing them with established methods of radiative transfer.
收录类别:CPCI-S;EI
资源类型:会议论文
TOP